# SDR YENA2024082901193

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 45,993 hours, 16,468 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#394, DEN-BOS. 'NOTICED SIMILAR ODOR AS DENVER PREVIOUS FLIGHT DESCENDING THROUGH 5500'. INFLIGHT REPORTED THE SMELL WAS STRONG IN THE CABIN; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS OIL LEAK FROM APU COOLING FAN AND TRANSFER TUBE. REPLACED TORN O-RING & TRANSFER TUBE IAW AMM 49-52-51. DECON LEVEL C WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. ACFT IS OK FOR SVC.'
